# SDR SWAA2022071828098

- Difficulty date: July 12, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N8702L
- Make and model: Boeing 737-8
- Aircraft serial: 36989
- Aircraft time: 5,954 hours, 2,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING ESCAPE LIGHT L7 AND OVERWING ESCAPE GROUND ILLUMINATION LIGHT L548 INOP. / [01] REMOVED AND REPLACED BATTERY PACK IN REF TO AMM 33-51-06. OPS CHECK GOOD AT THIS TIME
